# SDR YENA2025010300014

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11838
- Aircraft time: 2,970 hours, 530 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,970 hours, 530 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Sensor
- Part number: 10233485106
- Part serial: 3PXAD00661
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,244 hours, 508 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1087, BOS-LAX. (ETOPS) 'ENG 2 FASEC SYS FAULT WITH ENG2 MINOR FAULT, OIL SENSOR FAULT; T/S PER TSM 77-31-00-810-801-A REMOVED AND REPLACED #2 ENG PHMU 4609KS IAW AMM 77-31-01. PERFORMED ENG IDLE TEST PER AMM 73-*21-00. NO FAULTS NOTED A/C OK FOR SVC.'
